Representations of a Group by Transformations on its Subgroups.
Mathematische Annalen, Tome 181 (1969), pp. 173-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__181_161828,
author = {H. Nakano},
title = {Representations of a {Group} by {Transformations} on its {Subgroups.}},
journal = {Mathematische Annalen},
pages = {173--180},
year = {1969},
volume = {181},
zbl = {0159.03103},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__181_161828/}
}
H. Nakano. Representations of a Group by Transformations on its Subgroups.. Mathematische Annalen, Tome 181 (1969), pp. 173-180. http://geodesic.mathdoc.fr/item/MAN_1969__181_161828/